# SDR 2011FA0000551

- Difficulty date: August 29, 2011
- Submitted: August 29, 2011
- Operation: General aviation
- Aircraft: N752CC
- Make and model: Cessna 550
- Aircraft serial: 5500018
- Aircraft time: 15,051 hours, 9,301 cycles
- Engine: Pwa JT15D4
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 551202035
- Condition: Cracked
- Location: Zone 200
- Part time: 15,051 hours, 9,301 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT VISUAL CHECK, THE MECHANIC NOTICED EVIDENCE OF A CRACK IN THE TAILCONE LT BULKHEAD FRAME AFT OF ENGINE CARRY-THROUGH BEAM AT FS 367.48.  THE CRACK WAS VERY SMALL IN THE RADIUS.  R & R BY DIRECT REPLACEMENT WITH NEW PART FROM MFG.
